MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number C25012
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris extension set experienced underinfusion.There was no report of patient impact.The following information was provided by the initial reporter: no alarms, the bags are filled with around 521ml, then about 40ish ml of overfill.We run them at about 23-25ml/hr for 24hrs.A few bags a month ago ran 5 and 7 hours over! no alarms, no air in line alerts.The pump stated it infused 740ml.We filled those bags of saline down in pharmacy to trouble shoot, we couldn¿t even put that much saline in the bags.We had our biomed team troubleshoot the alaris pump and it was found to be calibrated properly.This is the only other step i can think of.Was there any impact or harm due to the reported issue? chemotherapy did not infuse over allotted time of 24 hours.
 
Event or Problem Description
It was reported that the bd alaris extension set experienced underinfusion.There was no report of patient impact.The following information was provided by the initial reporter: no alarms, the bags are filled with around 521ml, then about 40ish ml of overfill.We run them at about 23-25ml/hr for 24hrs.A few bags a month ago ran 5 and 7 hours over! no alarms, no air in line alerts.The pump stated it infused 740ml.We filled those bags of saline down in pharmacy to trouble shoot, we couldn¿t even put that much saline in the bags.We had our biomed team troubleshoot the alaris pump and it was found to be calibrated properly.This is the only other step i can think of.¿ was there any impact or harm due to the reported issue? chemotherapy did not infuse over allotted time of 24 hours.
 
Additional Manufacturer Narrative
H6: investigation summary: a photo of the extension set connected to other unidentified sets was provided by the customer.The customer complaint of flow issues - accuracy could not be verified from the photo received.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16527232
Report Number9616066-2023-00418
Device Sequence Number16809735
Product Code FPA
UDI-Device Identifier10885403235610
UDI-Public(01)10885403235610
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberC25012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date03/12/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown